Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 20, NWS Green Bay, WI

March 3, 2012

NWS Green Bay, WI issued this small craft advisory at Mar 3, 2012, 3:32 AM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Mar 3, 2012, 3:32 AM CST (09:32 UTC)
Expired
Mar 3, 2012, 4:00 PM CST
In force
12 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

525 
WHUS73 KGRB 030932
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
332 AM CST SAT MAR 3 2012

...GUSTY WEST WINDS TODAY...

.GUSTY WEST WINDS WILL CONTINUE TODAY IN THE WAKE OF A LOW
PRESSURE SYSTEM. WINDS WILL TURN NORTHWEST THEN NORTH AND DIMINISH
LATE THIS AFTERNOON. 

LMZ541>543-031745-
/O.CAN.KGRB.GL.W.0007.000000T0000Z-120303T1200Z/
/O.NEW.KGRB.SC.Y.0020.120303T0932Z-120303T2200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
332 AM CST SAT MAR 3 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CST THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS...WEST WINDS 15 TO 25 KTS WITH A FEW GUSTS TO 30 KTS THIS
  MORNING...THEN NORTHWEST 10 TO 20 KTS LATE AFTERNOON.

* WAVES...WAVES 3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
2 follow-up statements
928 
WHUS73 KGRB 031621
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1021 AM CST SAT MAR 3 2012

...GUSTY WEST WINDS TODAY...

.GUSTY WEST WINDS WILL CONTINUE TODAY IN THE WAKE OF A LOW
PRESSURE SYSTEM. WINDS WILL TURN NORTHWEST THEN NORTH AND
DIMINISH LATE THIS AFTERNOON.

LMZ541>543-032200-
/O.CON.KGRB.SC.Y.0020.000000T0000Z-120303T2200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1021 AM CST SAT MAR 3 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

* WINDS...WEST WINDS 15 TO 25 KTS WITH A FEW GUSTS TO 30 KTS 
  THIS MORNING...THEN NORTHWEST 10 TO 20 KTS LATE AFTERNOON. 

* WAVES...WAVES 3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
088 
WHUS73 KGRB 032056
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
256 PM CST SAT MAR 3 2012

...GUSTY NORTHWEST WINDS WILL DIMINISH BY LATE AFTERNOON...

.GUSTY NORTHWEST WINDS WILL DIMINISH BY LATE AFTERNOON AS LOW PRESSURE
WELL TO THE EAST OF THE REGION CONTINUES TO PULL AWAY. 

LMZ541>543-032200-
/O.CON.KGRB.SC.Y.0020.000000T0000Z-120303T2200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
256 PM CST SAT MAR 3 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON...

* WINDS...NORTHWEST WINDS 15 TO 25 KTS WILL DIMINISH TO 10 TO 20
  KTS BY LATE AFTERNOON. 

* WAVES...WAVES 3 TO 5 FT SUBSIDING TO 2 TO 4 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Mar 2, 10:57 PM CST, 4 hours 35 minutes earlier.

Area forecast discussion, Mar 2, 10:57 PM CST, 4 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1057 PM CST FRI MAR 2 2012

UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE

.UPDATE...

WILL LET REMAINING HEADLINES GO TO UNTIL MIDNIGHT.

TE
&&

.PREV DISCUSSION...ISSUED AT 759 PM CST FRI MAR 2 2012...

UPDATE...BACK EDGE OF MODERATE SNOW NOW MOVING INTO
OUTAGAMIE...WINNEBAGO COUNTIES. VISIBILITIES OVER MUCH OF WESTERN
ADVISORY AREA GREATER THAN 2 MILES. FORESEE CANX THAT PART OF
ADVISORY AT 9PM...WITH EARLIER END TIMES FOR PART OF THE WARNING
TOO. LATEST HRR/18Z NAM SEEMS TO HAVE HANDLE ON TRENDS. ZONE UPDATE
SENT PAST HOUR TO PUT MORE OF A GRADIENT EAST TO WEST WITH SNOW
TOTALS AND REMOVE THUNDER...AS THAT AREA STAYED TO OUR SOUTHEAST
AS PORTRAYED BY NAM.

DISCUSSION ISSUED AT 542 PM CST FRI MAR 2 2012...

SHORT TERM...TONIGHT AND SATURDAY.

ONGOING WINTER STORM STILL ON TARGET WITH SNOWFALL TOTALS OF 5 TO
10 INDICES FROM GREEN BAY AND THE FOX CITIES EAST TO THE LAKE. SNOW
FALL TOTALS SHOULD DROP OFF RAPIDLY WEST OF GREEN BAY AND FOX CITIES
WITH LITTLE ACCUMULATION EXPECTED WEST OF INTERSTATE 39. WITH
SNOW SPREADING NORTHWARD A LITTLE QUICKER THAN ANTICIPATED...MOVED
UP THE STARTING TIME OF THE HEADLINES THAT WEREN'T ALREADY IN
EFFECT ACROSS NORTHEAST WISCONSIN. SNOWFALL RATES OF 1 TO 2 INCHES
PER HOUR CAN BE EXPECTED WITH THE HEAVIER BANDS OF SNOW ACROSS
NORTHEAST WISCONSIN. GUSTY NORTHERLY WINDS OF 15 TO 30 MPH WITH
GUSTS TO 40 MPH WILL CREATE AREAS OF BLOWING SNOW AND NEAR WHITE
OUT CONDITIONS. SNOW SHOULD TAPER OFF OR END OVERNIGHT FOR A
PERIOD OF TIME.

UPPER DISTURBANCE MOVING ACROSS THE REGION ON SATURDAY WILL BRING
ANOTHER ROUND OF LIGHT TO THE REGION. HAVE LIKELY CHANCES FOR SNOW
WITH THIS FEATURE. COULD BE AN INCH OR TWO ACROSS THE NORTH AND AN
INCH OR LESS OVER THE SOUTH. DECIDED TO SEPARATE THE TWO SYSTEM AND
MENTIONED ADDITIONAL ACCUMULATION TO ACCOUNT FOR THE SNOW SATURDAY.

LONG TERM...SAT NGT THRU NXT FRI. LITTLE CHANGE SEEN ON THE MDLS
THRU THE MIDDLE OF NXT WEEK AS ONE LONGWAVE TROF EXITS THE ERN
CONUS ON MON JUST AS THE NXT LONGWAVE TROF HITS THE WEST COAST.
UNFORTUNATELY...MDLS DO NOT AGREE ON THE EWD MOVEMENT OF THIS
SECOND UPR TROF ACROSS THE CONUS WITH A WIDE SPREAD OF SOLNS WHICH
MAKES BOTH PCPN CHCS AND TEMPS VERY DIFFICULT TO DISCERN. ON THE
PLUS SIDE...A RELATIVELY FLAT UPR RDG IN THE CNTRL CONUS TO BRING
A TASTE OF SPRING TO WI AT MID-WEEK BEFORE A CDFNT ARRIVES AND
BRINGS THE NXT CHC OF SIGNIFICANT PCPN TO NE WI.

MAY NEED TO LEAVE A CHC OF SNOW SHWRS ACROSS SRN SECTIONS OF THE
FCST AREA SAT EVENING AS THE SFC TROF CONTS TO SAG SWD INTO SRN
WI. OTHERWISE...HAVE LEFT ISOLATED SNOW SHWRS THRU THE NGT OVER
MOST OF THE REMAINDER OF NE WI AS CAA AND PIECES OF SHORTWAVE
ENERGY SETTLE OVER THE REGION. MAY ALSO KEEP A CHC POP OVER VILAS
CNTY AS NORTHERLY WINDS COULD BRING A LITTLE LK EFFECT SNOW SHWR
ACTIVITY ACROSS THE MI BORDER. HAVE LOWERED TEMPS A FEW DEGS FROM
THE PREV FCST...BUT CLOUDS SHOULD PREVENT ANY FREE-FALL WITH
READINGS DIPPING INTO THE SINGLE DIGITS NORTH/TEENS ELSEWHERE.

NW FLOW ALOFT PERSISTS ACROSS WI THRU SUNDAY WITH THE MDLS
ADVERTISING ANOTHER PROMINENT SHORTWAVE DIVING SE FROM THE NRN
PLAINS TO THE MIDWEST. EXPECT ADDL SNOW SHWRS TO ACCOMPANY THE
SHORTWAVE WITH THE ERN EXTENT OF MORE STEADY SNOW SHWRS REACHING
SW WI. HAVE KEPT A CHC POP FOR CNTRL WI WHILE KEEPING THE REST OF
NE WI IN ONLY SLGT CHC FOR NOW. SUNDAY STILL LOOKS TO BE THE
COLDEST DAY OF THE EXTENDED PERIOD WITH MAX TEMPS NOT GETTING OUT
OF THE 20S.

ANY LINGERING SNOW SHWRS SHOULD TAPER OFF QUICKLY SUNDAY EVENING
AS THE SHORTWAVE TRACKS SE TOWARD THE OHIO RIVER VALLEY AND HI
PRES BEGINS TO BUILD INTO THE WRN GREAT LKS. WE COULD SEE SOME
BREAKS IN THE OVERCAST...ESP OVER CNTRL WI. THIS COULD LEAD TO
ANOTHER COLD NIGHT ACROSS THE FCST AREA WITH SINGLE DIGITS NORTH/
LWR TO MID TEENS ELSEWHERE. SFC RDG AXIS DRIFTS TOWARD THE ERN
GREAT LKS RGN ON MON ALLOWING A RETURN FLOW TO SET-UP OVER WI. AS
WINDS BACK S-SW DURING THE DAY...WAA WL GRADUALLY INCREASE AND
BRING MID/HI-LEVEL CLOUDS TO THE FCST AREA...THUS PARTLY CLOUDY
SKIES SHOULD SUFFICE. COOL START TO THE DAY WL LIMIT AMOUNT OF
DIURNAL WARMING WITH MAX TEMPS RANGING FROM AROUND 30 NORTH TO THE
MID 30S ACROSS CNTRL WI.

A WRMFNT LIFTS NE THUR WI MON NGT WITH THE ENTIRE GREAT LKS REGION
FIRMLY ENTRENCHED IN THE WARM SECTOR ON TUE. EXPECT BLUSTERY
SOUTHERLY WINDS AS THE PRESSURE GRADIENT TO BE TIGHT BETWEEN THE
SFC HI ALONG THE EAST COAST AND DEVELOPING LOW PRES OVER THE
PLAINS. EXACTLY HOW MUCH WARMING WL BE REALIZED COMES DOWN TO
AMOUNT OF SNOW COVER STILL ON THE GROUND. BASED ON THE PAST TWO
SNOWSTORMS...ONLY PARTS OF CNTRL MAY BE SNOW-FREE WHICH WOULD
ALLOW FOR MAX TEMPS TO SURPASS THE 50 DEG MARK. THE REST OF NE WI
TO BE 'STUCK' IN THE 40S. MDL CONTINUITY BEGINS TO BREAK DOWN BY
NXT WED AS THE GFS IS MORE PROGRESSIVE IN MOVING THE NXT LONGWAVE
TROF ACROSS THE CONUS THAN THE ECMWF/UKMET/CANADIAN. INITIALLY...
THE MDLS ARE REASONABLY CLOSE IN THE MOVEMENT OF A CDFNT THRU MOST
OF WI ON WED WHICH WOULD BRING A CHC OF RAIN TO MUCH OF NE WI.
ANOTHER MILD DAY ON TAP WITH MAX TEMPS REACHING THE LWR TO MID 40S
NORTH...LWR 50S SRN SECTIONS OF THE FCST AREA.

MDL DIFFERENCES BECOME QUITE APPARENT BY THU AS THE GFS SWEEPS
THE UPR TROF THRU WI WED NGT AND HAS THE TROF OVER THE ERN GREAT
LKS ON THU. ON THE OTHER HAND...THE ECMWF HAS THE STRENGTHENING
UPR TROF STILL TO OUR WEST ON THU. DUE TO SUCH VAST MDL OPINIONS
FOR THU RIGHT INTO FRI...HAVE GONE WITH A GENERAL CONSENSUS SOLN
WHICH LEANS TOWARD THE ECMWF. THUS...A SMALL CHC POP FOR THU AS
THE CDFNT DEPARTS AND A DRY/COOL DAY FOR FRI.
&&

.AVIATION...THE CONTINUOUS SNOW WILL COME TO AN END
OVERNIGHT...SWITCHING TO SNOW SHOWERS LATE TONIGHT AND TOMORROW
MORNING AHEAD OF A UPPER DISTURBANCE EXPECTED TO MOVE THROUGH THE
AREA. CIGS VSBYS EXPECTED TO BE MAINLY MVFR TO VFR.

TE
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING UNTIL MIDNIGHT CST TONIGHT FOR WIZ038>040-
048>050.

WINTER WEATHER ADVISORY UNTIL 3 AM CST SATURDAY FOR WIZ073-074.

WINTER STORM WARNING UNTIL 3 AM CST SATURDAY FOR WIZ022.

&&
Hazardous weather outlook, Mar 2, 2:52 PM CST, 12 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
252 PM CST FRI MAR 2 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-032100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
252 PM CST FRI MAR 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

SEE LATEST WARNINGS AND ADVISORIES REGARDING THE WINTER STORM MOVING
ACROSS NORTHEAST WISCONSIN TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

SLIPPERY ROADS ARE STILL POSSIBLE ON SATURDAY. AN UPPER LEVEL
DISTURBANCE MOVING ACROSS THE STATE WILL BRING LIGHT SNOW TO
MUCH OF THE AREA. AN ADDITIONAL ACCUMULATION AROUND AN INCH OR
LESS IS POSSIBLE ON TOP OF THE SNOW FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS OVER EAST CENTRAL AND NORTHEAST WISCONSIN ARE REQUESTED
TO FORWARD SNOWFALL MEASUREMENTS OR SNOWFALL RATES OVER AN INCH
PER HOUR TO THE NATIONAL WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-032100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
252 PM CST FRI MAR 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

A GALE WARNING IS IN EFFECT TONIGHT. GALE FORCE GUSTS ARE POSSIBLE
FROM THE NORTH TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

ECKBERG/KALLAS

In the hours before

Local storm report, Mar 2, 10:29 PM CST, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
1029 PM CST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     SNOW             3 NE NEW LONDON         44.41N 88.71W
03/02/2012  M4.0 INCH        OUTAGAMIE          WI   AMATEUR RADIO

            3.5 MILES NORTHEAST OF NEW LONDON AT SASSE ROAD AND
            COUNTY HIGHWAY D.

0742 PM     SNOW             APPLETON                44.26N 88.40W
03/02/2012  M3.8 INCH        OUTAGAMIE          WI   AMATEUR RADIO

            AT NORTHLAND AND MEADE.

0742 PM     SNOW             3 NE HORTONVILLE        44.36N 88.59W
03/02/2012  M5.0 INCH        OUTAGAMIE          WI   AMATEUR RADIO

0742 PM     SNOW             4 NNE APPLETON          44.32N 88.38W
03/02/2012  M4.0 INCH        OUTAGAMIE          WI   AMATEUR RADIO

            REPORT FROM 1 MILE NORTHEAST OF THE INTERSECTION OF
            HIGHWAY JJ AND BALLARD ROAD.

0742 PM     SNOW             6 E NEW LONDON          44.38N 88.64W
03/02/2012  M4.3 INCH        OUTAGAMIE          WI   AMATEUR RADIO

            NORTH OF HORTONVILLE - 2 MILES WEST OF COUNTY HIGHWAY M
            AND COUNTY HIGHWAY S.

&&
REPORTS COLLECTED FROM THE AMATEUR RADIO NETWORK BY AB9NN.  NWS
GREEN BAY THANKS YOU FOR YOUR ASSISTANCE.

MG
Special weather statement, Mar 2, 10:29 PM CST, 5 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1029 PM CST FRI MAR 2 2012

WIZ073-074-030630-
SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITY OF...CRIVITZ
1029 PM CST FRI MAR 2 2012

...LIGHT TO MODERATE SNOW CONTINUES...

WINTER WEATHER ADVISORY CONTINUES THROUGH 3AM. LIGHT TO MODERATE
SNOW WILL CONTINUE THROUGH MIDNIGHT OVER OCONTO AND MARINETTE
COUNTIES. ONE TO TWO INCHES OF ADDITIONAL ACCUMULATION IS EXPECTED
THROUGH 1 AM. ROADS ARE SNOW COVERED AND SLIPPERY...AND CAUTION
SHOULD BE USED IF OUT TONIGHT.

SNOW FROM THIS STORM IS ALSO VERY WET AND HEAVY. THAT WILL MAKE IT
DIFFICULT TO PLOW AND SHOVEL. EXTRA CARE SHOULD BE USED WHEN
CLEARING THE SNOW.

WIZ038-039-048-049-030630-
OUTAGAMIE-BROWN-WINNEBAGO-CALUMET-
INCLUDING THE CITIES OF...APPLETON...GREEN BAY...OSHKOSH...
CHILTON
1029 PM CST FRI MAR 2 2012

...SNOW COMING TO END...

A WINTER STORM WARNING CONTINUES THROUGH MIDNIGHT. SNOW WILL
CONTINUE OVER THE FOX VALLEY THROUGH MIDNIGHT...THOUGH IS
DIMINISHING IN INTENSITY WITH MANY LOCATIONS REPORTING ONLY LIGHT
SNOW AT 10 PM. AN ADDITIONAL INCH OF SNOW IS EXPECTED
OVERNIGHT...WITH ROADS REMAINING SNOW COVERED AND VERY SLIPPERY.
EXTRA CAUTION SHOULD BE USED IF YOU MUST TRAVEL TONIGHT.

SNOW FROM THIS STORM IS ALSO VERY WET AND HEAVY. THAT WILL MAKE IT
DIFFICULT TO PLOW AND SHOVEL. CARE SHOULD BE USED WHEN CLEARING
THE SNOW.

WIZ022-040-050-030630-
DOOR-KEWAUNEE-MANITOWOC-
INCLUDING THE CITIES OF...STURGEON BAY...ALGOMA...TWO RIVERS
1029 PM CST FRI MAR 2 2012

...SNOW CONTINUES...

A WINTER STORM WARNING CONTINUES TO REMAIN IN EFFECT. LIGHT TO
MODERATE SNOW WILL CONTINUE OVER THE LAKESHORE THROUGH
MIDNIGHT...THEN DIMINISH IN INTENSITY. AN ADDITIONAL ONE TO TWO INCHES OF
SNOW IS EXPECTED OVERNIGHT. IN ADDITION BLUSTERY NORTHWEST WINDS TO 30
MPH...IS CAUSING SOME BLOWING AND DRIFTING...WITH ROADS REMAINING
SNOW COVERED AND VERY SLIPPERY. EXTRA CAUTION SHOULD BE USED IF
YOU MUST TRAVEL TONIGHT.

SNOW FROM THIS STORM IS ALSO VERY WET AND HEAVY. THAT WILL MAKE IT
DIFFICULT TO PLOW AND SHOVEL. CARE SHOULD BE USED WHEN CLEARING
THE SNOW.

TE
Local storm report, Mar 2, 10:52 PM CST, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1052 PM CST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     SNOW             ST NAZIANZ              44.00N 87.91W
03/02/2012  M7.0 INCH        MANITOWOC          WI   PUBLIC

            A FEW REPORTS FROM AROUND VALDERS AND ST. NAZIANZ OF 7
            INCHES OF NEW SNOW.

0845 PM     SNOW             VALDERS                 44.06N 87.88W
03/02/2012  M7.0 INCH        MANITOWOC          WI   PUBLIC

0845 PM     SNOW             STOCKBRIDGE             44.06N 88.30W
03/02/2012  M5.5 INCH        CALUMET            WI   PUBLIC

0845 PM     SNOW             WINNECONNE              44.11N 88.71W
03/02/2012  M6.0 INCH        WINNEBAGO          WI   PUBLIC

0845 PM     SNOW             OCONTO                  44.88N 87.88W
03/02/2012  M2.0 INCH        OCONTO             WI   PUBLIC

0845 PM     SNOW             SHAWANO                 44.78N 88.59W
03/02/2012  M3.0 INCH        SHAWANO            WI   PUBLIC

0845 PM     SNOW             MANITOWOC               44.08N 87.66W
03/02/2012  M6.0 INCH        MANITOWOC          WI   PUBLIC

0845 PM     SNOW             OSHKOSH                 44.01N 88.55W
03/02/2012  M6.0 INCH        WINNEBAGO          WI   PUBLIC

0845 PM     SNOW             NEENAH                  44.18N 88.44W
03/02/2012  M4.5 INCH        WINNEBAGO          WI   PUBLIC

0845 PM     SNOW             2 NNW APPLETON          44.29N 88.42W
03/02/2012  M5.0 INCH        OUTAGAMIE          WI   PUBLIC

            REPORT WAS FROM GRAND CHUTE.

&&
SNOW MEASUREMENTS WERE TAKEN BETWEEN 830 PM AND 9 PM AND RELAYED TO
THE NWS BY WLUK-TV.

MG
Local storm report, Mar 2, 11:17 PM CST, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1117 PM CST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     SNOW             5 SW SUAMICO            44.58N 88.12W
03/02/2012  M5.0 INCH        BROWN              WI   NWS EMPLOYEE

&&

TH
Local storm report, Mar 3, 12:13 AM CST, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1213 AM CST SAT MAR 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1159 PM     SNOW             6 W GREEN BAY           44.50N 88.11W
03/02/2012  M6.2 INCH        BROWN              WI   OFFICIAL NWS OBS

            3.8 INCHES OF NEW SNOW BETWEEN 6 PM AND MIDNIGHT. SNOW
            DEPTH 6 INCHES AT MIDNIGHT.

&&

MG
Local storm report, Mar 3, 12:17 AM CST, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1217 AM CST SAT MAR 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1206 AM     SNOW             STURGEON BAY            44.83N 87.38W
03/03/2012  M5.8 INCH        DOOR               WI   AMATEUR RADIO

            STILL SNOWING

&&

TH

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.